Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 38, NWS Albuquerque, NM

November 21, 2013

NWS Albuquerque, NM issued this wind advisory at Nov 21, 2013, 4:01 PM MST. It took effect at Nov 21, 2013, 10:00 PM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2013, 4:01 PM MST (23:01 UTC)
In effect from
Nov 21, 2013, 10:00 PM MST
Expired
Nov 22, 2013, 4:32 PM MST
In force
19 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WWUS75 KABQ 212301
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
401 PM MST THU NOV 21 2013

...STRONG COLD FRONT WILL MOVE INTO THE LOWER RIO GRANDE AND
UPPER TULAROSA VALLEYS TONIGHT INTO FRIDAY...

.A STRONG BACK DOOR COLD FRONT IS PRESSING SOUTH AND WEST ACROSS
THE EASTERN PLAINS THIS AFTERNOON. THE FRONT WILL SPILL THROUGH
THE CANYONS AND PASSES OF THE CENTRAL MOUNTAIN CHAIN INTO THE 
VALLEYS...INCLUDING THE LOWER RIO GRANDE AND UPPER TULAROSA
VALLEYS. MUCH COLDER AIR WILL ARRIVE WITH THE WIND AND PRODUCE
WIND CHILLS IN THE TEENS AND 20S. 

NMZ520-525-220600-
/O.NEW.KABQ.WI.Y.0038.131122T0500Z-131123T0000Z/
LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-
401 PM MST THU NOV 21 2013

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST
FRIDAY. 

* LOCATION...INCLUDES THE LOWER RIO GRANDE VALLEY AND UPPER
  TULAROSA VALLEY. 

* WINDS...EAST AT 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH.

* TIMING...WINDS WILL INCREASE THIS EVENING AND REACH ADVISORY
  LEVELS BEFORE MIDNIGHT. STRONG WINDS WILL CONTINUE THROUGH MUCH
  OF FRIDAY BEFORE DIMINISHING SOME LATER IN THE AFTERNOON. 

* VISIBILITY...WILL LOWER TO 3 MILES OR LESS AT TIMES ESPECIALLY
  DURING ANY PRECIPITATION. 

* LOCAL IMPACTS...THE STRONG WINDS WILL IMPACT SOCORRO AND
  CARRIZOZO AS WELL AS INTERSTATE 25 AND U.S. ROUTE 380. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34/40
4 follow-up statements
952 
WWUS75 KABQ 220557
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 PM MST THU NOV 21 2013

...STRONG COLD FRONT MOVING INTO THE LOWER RIO GRANDE AND UPPER
TULAROSA VALLEYS OVERNIGHT INTO FRIDAY...

.A STRONG BACK DOOR COLD WILL SPILL THROUGH THE CANYONS AND
PASSES OF THE CENTRAL MOUNTAIN CHAIN INTO THE VALLEYS...INCLUDING
THE LOWER RIO GRANDE AND UPPER TULAROSA VALLEYS. MUCH COLDER AIR
WILL ARRIVE WITH THE WIND AND PRODUCE WIND CHILLS IN THE TEENS AND
20S.

NMZ520-525-221400-
/O.CON.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/
LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-
1057 PM MST THU NOV 21 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

* LOCATION...INCLUDES THE LOWER RIO GRANDE VALLEY AND UPPER 
  TULAROSA VALLEY. 

* WINDS...EAST AT 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH MUCH OF FRIDAY
  BEFORE DIMINISHING SOME LATER IN THE AFTERNOON.

* VISIBILITY...WILL LOWER TO 3 MILES OR LESS AT TIMES ESPECIALLY 
  DURING ANY PRECIPITATION. 

* LOCAL IMPACTS...THE STRONG WINDS WILL IMPACT SOCORRO AND 
  CARRIZOZO AS WELL AS INTERSTATE 25 AND U.S. ROUTE 380. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
004 
WWUS75 KABQ 221240
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 AM MST FRI NOV 22 2013

...GUSTY EAST TO SOUTHEAST WINDS ACROSS SOUTHERN PORTIONS OF
CENTRAL NEW MEXICO ...

.A STRONG COLD FRONT BARRELING WESTWARD TO THE ARIZONA LINE WILL
SUPPORT GUSTY EAST WINDS ACROSS NEW MEXICO THROUGH THE DAY TODAY.
WIND SPEEDS WILL DECREASE LATE THIS AFTERNOON AS THE COLD FRONT
STALLS OVER EAST CENTRAL ARIZONA TO EASE THESE HAZARDOUS WIND
CONDITIONS.

NMZ520-525-221900-
/O.CON.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/
LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-
540 AM MST FRI NOV 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* LOCATION...INCLUDES THE LOWER RIO GRANDE VALLEY AND UPPER
  TULAROSA VALLEY. 

* WINDS...EAST TO 35 MPH WITH GUSTS OF 50 MPH. STRONGEST WINDS
  BELOW CANYONS.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH MOST OF TODAY BEFORE
  TAPERING GRADUALLY LATE THIS AFTERNOON. 

* VISIBILITY...WILL LOWER TO 3 MILES OR LESS AT TIMES ESPECIALLY 
  DURING ANY PRECIPITATION. 

* LOCAL IMPACTS...THE STRONG WINDS WILL IMPACT SOCORRO AND
  CARRIZOZO AS WELL AS INTERSTATE 25...HIGHWAY 380...AND HIGHWAY 54. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
106 
WWUS75 KABQ 221850
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1150 AM MST FRI NOV 22 2013

...GUSTY EAST TO SOUTHEAST WINDS CONTINUE OVER SOUTHERN PORTIONS
OF CENTRAL NEW MEXICO...

.GUSTY WINDS WILL CONTINUE BELOW GAPS AND CANYONS ACROSS PORTIONS
OF SOUTH CENTRAL NEW MEXICO BEFORE TAPERING OFF LATE TODAY. COLD
TEMPERATURES WILL FORCE WIND CHILL VALUES DOWN INTO THE TEENS FOR
THE REMAINDER OF THE DAY.

NMZ520-525-230000-
/O.CON.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/
LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-
1150 AM MST FRI NOV 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* LOCATION...LOWER RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY.

* WINDS...EASTERLY 20 TO 35 MPH WITH GUSTS UP TO 45 OR 50 MPH.
  STRONGEST WINDS BELOW GAPS AND CANYONS.

* TIMING...STRONG WINDS WILL CONTINUE EARLY THIS AFTERNOON BEFORE
  TAPERING OFF GRADUALLY LATE THIS AFTERNOON.

* VISIBILITY...NO SIGNIFICANT RESTRICTIONS ARE EXPECTED.

* LOCAL IMPACTS...THE STRONGEST WINDS WILL IMPACT AREAS ALONG
  HIGHWAY 60 NEAR ABO PASS...ALONG HIGHWAY 55 FROM MOUNTAINAIR TO
  GRAN QUIVIRA AND CLAUNCH...AND ALONG HIGHWAY 54 BETWEEN
  CORONA...CARRIZOZO...AND OSCURO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
330 
WWUS75 KABQ 222332
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MST FRI NOV 22 2013

NMZ520-525-230045-
/O.CAN.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/
LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-
432 PM MST FRI NOV 22 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

EASTERLY GAP WINDS HAVE DECREASED THIS AFTERNOON ACROSS THE LOWER
RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY. HOWEVER... 20 TO 30
MPH WIND SPEEDS WITH GUSTS NEAR 40 MPH WILL CONTINUE AT TIMES
THROUGH THE OVERNIGHT PERIOD.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 21, 3:34 PM MST, 27 minutes earlier.

Area forecast discussion, Nov 21, 3:34 PM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MST THU NOV 21 2013

.DISCUSSION...
COMPLICATED WEATHER SCENARIO CONTINUES TO SHAPE UP OVER THE NEXT
SEVERAL DAYS. WILL ISSUE A WINTER WX ADV FOR THE ABQ/SAF METRO AREAS
TONIGHT...MEANWHILE WILL CONTINUE THE ONGOING WARNINGS/ADVISORIES TO
THE NORTH AND EAST FOR ROUND ONE OF THE WINTER WX AND EXTEND THROUGH
ROUND 2.  WILL ALSO ISSUE A WIND ADVISORY FOR AREAS BELOW CANYONS IN
THE LOWER RIO GRANDE VALLEY AND AROUND CARRIZOZO FOR STRONG GAP
WINDS TONIGHT.  ELSEWHERE FOR ROUND 2...WILL ISSUE A WINTER STORM
WATCH WHEN THE ADVISORIES FOR ROUND 1 END...00Z SAT...AND RUN
THROUGH MONDAY MORNING.

STILL MANY DETAILS TO WORK OUT...BUT FRONT IS ALREADY WORKING ITS
WAY THROUGH THE PLAINS THIS AFTERNOON...AND WILL PLOW THROUGH THE
GAPS OF THE CENTRAL MOUNTAIN CHAIN OVERNIGHT. A BETTER THAN 30 MB
GRADIENT FROM WEST TO EAST ACROSS THE STATE WILL RESULT IN VERY
WINDY CONDITIONS...PERHAPS WITH GUSTS GREATER THAN 60 MPH.
HOWEVER...THERE IS ALSO THE POTENTIAL FOR FREEZING
RAIN/DRIZZLE/SLEET/SNOW TO DEVELOP IN THE SAF/ABQ METRO AREAS AS
THE SHALLOW COLD AIR PLUNGES UNDERNEATH MOIST SW FLOW.
THUS...THERE APPEARS TO BE A RARE OPPORTUNITY FOR A WINTRY
MIX...WHICH WOULD CAUSE A GREATER HAZARD THAN THE WIND DURING
MORNING RUSH HOUR...EVEN IF AMOUNTS ARE MINIMAL. SO GOING WITH A
WINTER WX ADVY...THOUGH THERE MAY BE SOME SHADOWED AREAS IN ABQ
THAT RECEIVE LITTLE OR NO PRECIP. FURTHER SOUTH...WILL GO WITH A
HIGH END WIND ADVISORY.

AS FAR AS THE EAST GOES...ISENTROPIC LIFT LOOKS TO REALLY GET GOING
AFTER 06Z TONIGHT...AND THUS THAT IS WHEN THE BULK OF THE
PRECIPITATION SHOULD START. STILL LOOKING FOR MOSTLY FZDZ/FZRA SOUTH
OF I-40 ACROSS THE PLAINS...WITH A MIX OF FZRA/SLEET/SNOW NORTH OF
THE AREA. THIS WINTRY MIX SHOULD CONTINUE THROUGH FRIDAY....THOUGH
GENERALLY LESSEN IN INTENSITY.

ROUND 2 WILL COME WHEN THE UPPER LEVEL LOW MIGRATES EASTWARD OVER
THE WEEKEND. THE BULK OF THE PRECIP WILL COME SAT AFTN THROUGH SUN.
SNOW LEVELS WILL LOWER AND ONE OR MORE SNOW BANDS IS EXPECTED TO
SHIFT WEST TO EAST ACROSS THE AREA. NEARLY ANYWHERE IN THE CWA WILL
HAVE THE POTENTIAL TO RECEIVE WARNING AMOUNTS OF SNOW...THUS
ANYWHERE WHERE A WARNING IS NOT CURRENTLY OUT...A WATCH WILL BE
ISSUED. DETAILS AS FAR AS PRECIP TYPE ACROSS THE EAST ARE STILL
BEING WORKED OUT...BUT THERE COULD STILL BE A STRETCH OF FZRA/SLEET
THROUGH EARLY MONDAY OUT THERE. THE AREA WITH THE BEST CHANCE OF
SEEING ADDITIONAL FREEZING PRECIP IS THE FAR SOUTHEAST PLAINS.
OTHERWISE...PRECIP SHOULD CHANGE OVER TO SNOW.

UPPER LOW WILL SHIFT OVER NM LATE SUN AND MON...AND THE ACTIVITY
LOOKS TO BECOME MORE SHOWERY...THOUGH THE NORTHERN MOUNTAIN COULD
STILL PICK UP A COUPLE OF INCHES OF SNOW. BY TUESDAY...THE SYSTEM
WILL HAVE EXITED TO THE EAST. TUESDAY AND WEDNESDAY LOOK TO BE
DRY...THOUGH WILL REMAIN CHILLY DUE TO LITTLE MIXING...STRONG
INVERSIONS...WITH POTENTIALLY SOME SNOW REMAINING ON THE GROUND.

34

&&

.FIRE WEATHER...
A PROLONGED COMPLEX WINTER WEATHER SCENARIO DEVELOPING.  A STRONG
BACKDOOR COLD FRONT PUSHING INTO NORTHEAST NM WILL SPREAD WEST AND
SOUTH PUSHING THROUGH THE CANYONS OF THE CENTRAL MOUNTAINS AROUND
MIDNIGHT CAUSING STRONG EASTERLY GAPS WINDS EARLY TOMORROW MORNING
THROUGH TOMORROW AFTERNOON.  EXPECT EAST WINDS GUSTING TO AROUND 50
MPH THROUGH TIJERAS CANYON.  THIS COLD AIR WILL COMBINE WITH
OVERRUNNING PACIFIC MOISTURE ASSOCIATED WITH A SLOW MOVING UPPER LOW
NEAR SAN DIEGO THAT WILL GENERATE RAIN...RAIN/SNOW MIX TO FREEZING
RAIN AT LOWER ELEVATIONS AND SNOW AT HIGHER ELEVATIONS.  THE
PRECIPITATION WILL CONTINUE ON AND OFF ACROSS THE FORECAST AREA
THROUGH EARLY MONDAY.  HIGH MOUNTAIN LOCATIONS COULD SEE SIGNIFICANT
AMOUNTS OF TOTAL SNOWFALL ACCUMULATION RANGING FROM 1 TO 3 FEET WITH
THIS STORM.  GENERALLY... LESSER SNOWFALL ACCUMULATIONS EXPECTED TO
AROUND 3 TO 5 INCHES BETWEEN 6 TO 8 THOUSAND FEET...OCCURRING MOSTLY
OVER THE WEEKEND AS THE UPPER LOW TRACKS ACROSS THE STATE LATE
SATURDAY THROUGH MONDAY.

VENTILATION RATES DETERIORATE FROM GOOD THIS AFTERNOON TO GENERALLY
POOR OVERNIGHT.  SOME POCKETS OF FAIR VENTILATION TOMORROW AFTERNOON
OVER THE NORTHWEST...SOUTHWEST...CENTRAL...AND SOUTHEAST.  ALL AREAS
HAVE POOR VENTILATION AFTER MIDNIGHT TOMORROW.  POOR TO LOCALLY FAIR
RATES WILL BE THE RULE INTO THE WEEKEND. RATES IMPROVE SIGNIFICANTLY
E HALF MON...BUT THEN CRATER TO POOR OVERALL TUESDAY AS A SHARP
RIDGE ALOFT BUILDS OVER THE STATE.

A LIGHT TO MODERATE LOW LEVEL EASTERLY WIND WILL DEVELOP OR PERSIST
CENTRAL AND WEST SAT INTO SUN AS THE UPPER LOW GETS CLOSER...
SETTING UP A PERIOD OF SIGNIFICANT PRECIPITATION. ACCUMULATING
MOUNTAIN SNOW WILL BE LIKELY FOR MOST OF N AND CENTRAL NM WITH SOME
VALLEY SNOW STILL POSSIBLE AS WELL. ALL IN ALL THIS SHOULD BE A VERY
BENEFICIAL SYSTEM PRECIP WISE. HIGH TEMPS WILL PLUNGE 10 TO 20
DEGREES BELOW AVERAGE IN THE WEST AND 25 TO NEAR 35 DEGREES BELOW
CLIMATE NORMALS IN THE EAST.

&&

.AVIATION...
18Z TAF CYCLE
AVIATION CONDITIONS TO BECOME INCREASINGLY HAZARDOUS AS A COMPLEX
WINTER STORM BEARS DOWN ON THE FORECAST AREA. FORECAST UNCERTAINTIES
WILL MEAN THAT TAF CIGS/VSBYS AND PRESENT WEATHER WILL BE
CHALLENGING THROUGH THE FORECAST PERIOD AS A STRONG BACKDOOR COLD
FRONT SPREADS WEST AND SOUTH FROM NE NM TODAY. ALREADY FREEZING
RAIN IS IMPACTING KCAO WITH IFR CIGS AT 400 FT AND NORTH WINDS
GUSTING TO 25 KNOTS. FLYING CONDITIONS WILL DETERIORATE AS VFR
CIGS/VSBYS BECOME MVFR THEN IFR TODAY AS THE BACKDOOR COLD FRONT
SPREADS SOUTH AND WEST. AS THE COLD FRONT PUSHES THROUGH THE
CANYONS OF THE CENTRAL MOUNTAINS THIS WILL CAUSE EAST WINDS AT 35
KNOTS WITH GUSTS TO 45 KNOTS AROUND MIDNIGHT AT KABQ. FREEZING
RAIN IS POSSIBLE AT KLVS...KSAF...AND KABQ AS THE COLD AIR SPREADS
WEST. MOUNTAIN OBSCURATION AND MODERATE TURBULENCE OR BETTER ARE
POSSIBLE WITH THESE CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  39  44  33  43 /  90  90  60  80
DULCE...........................  33  38  25  38 /  90  80  60  80
CUBA............................  33  37  26  38 / 100  80  60  70
GALLUP..........................  38  44  29  38 /  80  80  60  80
EL MORRO........................  33  38  23  32 /  90  70  60  80
GRANTS..........................  33  37  26  33 /  80  60  50  70
QUEMADO.........................  41  51  29  39 /  80  70  70  80
GLENWOOD........................  45  56  36  43 /  70  60  60  80
CHAMA...........................  25  32  17  32 / 100  80  60  80
LOS ALAMOS......................  31  34  25  34 /  90  60  50  70
PECOS...........................  23  30  20  28 /  80  70  50  60
CERRO/QUESTA....................  22  31  15  31 /  90  70  60  60
RED RIVER.......................  19  26  18  25 / 100  80  70  70
ANGEL FIRE......................  17  29  15  27 / 100  80  60  70
TAOS............................  26  33  20  33 /  70  60  50  60
MORA............................  20  26  16  24 /  80  70  60  60
ESPANOLA........................  34  38  28  39 /  80  40  40  60
SANTA FE........................  29  34  23  34 /  70  40  40  60
SANTA FE AIRPORT................  29  35  24  34 /  60  40  40  60
ALBUQUERQUE FOOTHILLS...........  32  35  26  35 /  60  40  40  60
ALBUQUERQUE HEIGHTS.............  35  36  28  36 /  50  30  40  50
ALBUQUERQUE VALLEY..............  34  37  27  38 /  60  40  40  50
ALBUQUERQUE WEST MESA...........  35  36  29  37 /  70  50  40  60
LOS LUNAS.......................  33  38  29  39 /  60  40  40  60
RIO RANCHO......................  35  36  29  37 /  70  50  40  60
SOCORRO.........................  35  41  28  39 /  40  40  40  60
SANDIA PARK/CEDAR CREST.........  27  33  24  32 /  70  60  60  60
TIJERAS.........................  26  33  24  33 /  60  50  50  70
MORIARTY/ESTANCIA...............  21  27  19  28 /  70  60  50  60
CLINES CORNERS..................  18  25  17  25 /  60  60  50  60
GRAN QUIVIRA....................  26  31  21  30 /  50  50  50  60
CARRIZOZO.......................  31  39  25  38 /  20  40  40  50
RUIDOSO.........................  26  33  22  31 /  30  60  60  60
CAPULIN.........................  11  22  14  26 /  70  70  60  40
RATON...........................  13  25  16  27 /  70  70  60  40
SPRINGER........................  16  27  18  29 /  70  70  60  50
LAS VEGAS.......................  17  26  17  26 /  70  60  50  60
CLAYTON.........................  13  26  18  30 /  60  60  50  30
ROY.............................  15  27  19  29 /  70  60  50  50
CONCHAS.........................  22  29  20  32 /  50  50  50  50
SANTA ROSA......................  21  28  21  31 /  50  50  50  50
TUCUMCARI.......................  21  27  20  31 /  50  50  50  50
CLOVIS..........................  19  24  19  29 /  40  50  50  50
PORTALES........................  20  25  21  30 /  40  50  50  40
FORT SUMNER.....................  23  28  22  32 /  40  50  50  50
ROSWELL.........................  30  31  27  33 /  30  50  50  50
PICACHO.........................  26  29  22  30 /  40  50  50  50
ELK.............................  27  31  22  30 /  30  50  60  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 PM MST FRIDAY FOR THE FOLLOWING
ZONES...NMZ521>524-526-533>540.

WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE SUNDAY NIGHT
FOR THE FOLLOWING ZONES...NMZ501>509-517>526-533>540.

WIND ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY FOR THE
FOLLOWING ZONES...NMZ520-525.

WINTER STORM WARNING UNTIL 6 AM MST MONDAY FOR THE FOLLOWING
ZONES...NMZ510>516-527>532.

WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY
FOR THE FOLLOWING ZONES...NMZ517>519.

&&

34
Hazardous weather outlook, Nov 21, 5:51 AM MST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MST THU NOV 21 2013

NMZ501>540-221300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
551 AM MST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
WILL DEVELOP OVER THE EASTERN PLAINS THIS EVENING AS A POTENT
COLD FRONT SHIFTS SOUTHWEST ACROSS THE AREA. THE FRONT WILL THEN
MOVE WEST THROUGH THE CENTRAL MOUNTAIN CHAIN AND PRODUCE EASTERLY
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BELOW CANYONS IN THE
RIO GRANDE VALLEY TONIGHT.

A MIXTURE OF FREEZING DRIZZLE...FREEZING RAIN...SLEET...AND SNOW
WILL DEVELOP OVER THE NORTHEAST PLAINS AND HIGHLANDS THIS EVENING
WITH LIGHT ACCUMULATIONS OF SLUSH AND ICE EXPECTED. SEVERAL INCHES
OF SNOW ARE EXPECTED TONIGHT OVER THE NORTHERN HIGH TERRAIN ABOVE
8000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY EASTERLY WINDS WILL CONTINUE BELOW CANYONS IN THE RIO GRANDE
FRIDAY AND FRIDAY NIGHT WHERE GUSTS UP TO 50 MPH ARE POSSIBLE. NORTH
WINDS OF 25 TO 35 MPH WILL BEGIN TO TAPER OFF OVER THE EASTERN
PLAINS LATE FRIDAY AFTERNOON.

A ONE-TWO PUNCH OF WINTER WEATHER WILL DELIVER SIGNIFICANT SNOW
ACCUMULATIONS OVER THE NORTHERN AND WESTERN HIGH TERRAIN FRIDAY
THROUGH MONDAY. LIGHT ACCUMULATIONS MAY ALSO IMPACT LOWER TERRAIN
AREAS INCLUDING THE RIO GRANDE VALLEY BY SATURDAY NIGHT AND SUNDAY.
SIGNIFICANT ACCUMULATIONS OF FREEZING RAIN...SLEET...AND SNOW ARE
ALSO EXPECTED TO IMPACT THE EASTERN PLAINS AGAIN SATURDAY NIGHT
THROUGH EARLY MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 5:11 AM MSTWinter Storm WarningABQ4 days
Nov 21, 5:11 AM MSTWinter Weather AdvisoryABQ55 hr
Nov 21, 4:17 PM MSTWinter Storm WatchABQ24 hr

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.